Darvocet Addiction 1-800-303-2482

Darvocet Addiction

Darvocet addiction occurs when a patient uses Darvocet medication for a long period of time. Darvocet is an analgesic in the opioid group which works by binding itself to opiate receptors in the brain, making a person feel less pain. However, prolonged use of this medication may lead to physical and physiological dependence on the drug.

Darvocet Addiction

Although Darvocet can be taken safely with few or no side effects by following a doctor’s recommended prescription, tolerance to the drug can still develop. This comes about after a patient has taken Darvocet for some time. The medication builds up in the patient’s body, causing him or her to take larger quantities of the drug so as to achieve similar pain relief with each dose, leading to addiction.

Darvocet addiction may eventually lead to Darvocet overdose. An overdose of Darvocet is dangerous, since taking a large amount of this medication could potentially be fatal, resulting in death within minutes of ingestion.

Darvocet addiction should be treated immediately 1-800-303-2482 once detected or suspected. Advanced addiction can be hard to treat and may be a very painful experience for the patient to undergo.

Early symptoms of Darvocet addiction that can easily be detected by family members, friends and healthcare providers include the following:

  1. Exhibiting a strong craving for Darvocet medication
  2. Consulting multiple doctors to obtain multiple prescriptions
  3. Displaying an obsession with Darvocet brands or color when buying a prescription
  4. Faking severe pain and lying to physicians to request more Darvocet
  5. Taking Darvocet through unusual means such as inhaling, which is not recommended by physicians
  6. Making false reports of lost or stolen prescriptions
  7. Exhibiting signs of jaundice (yellowing of skin and eyes), a condition caused by liver damage due to the acetaminophen content of Darvocet
  8. Stealing or begging for prescriptions from other patients

Darvocet addiction can also be recognized if it is observed that a person develops withdrawal symptoms after stopping the medication.

These symptoms include intense abdominal pains, fatigue, headaches, excessive sweating, inner restlessness, diarrhea, drowsiness, nausea, and craving medication. Patients suffering these symptoms are advised not to suddenly cease taking the medication on their own without consulting a physician.

Also, like any other form of addiction, Darvocet addiction affects the addict’s social life. Friends and family members should be on the lookout for any antisocial behavior if they suspect someone they know is addicted to Darvocet.

Those who have advanced levels of addiction and have no source of income or livelihood may end up stealing and lying to sustain the addiction. Addiction causes sudden mood changes that may cause an addicted person to abandon long-term, trusted friends in favor of new ones. People suffering from Darvocet addiction may also exhibit delusions of grandeur, in some cases coupled with hallucinations.

An addict whom discovers that they suffer from Darvocet addiction should not suddenly stop taking the medication. Sudden discontinuation may trigger withdrawal effects which can be difficult and painful to deal with, and this is counterproductive. Discontinuation should take place in a drug and alcohol rehabilitation center 1-800-303-2482 where withdrawal symptoms can be treated by a physician.

Posted in Darvocet Addiction | Tagged , , | Leave a comment

Darvocet Addiction 1-800-303-2482

Darvocet Addiction Dot Net welcomes everyone to our site, which covers the narcotic drug Darvocet and of course also Darvocet Use, Abuse and Addiction. We have all the information that you could imagine on Darvocet Addiction along with professional help from counselors 1-800-303-2482 for those that need it.

Posted in Darvocet Addiction | Tagged , , | Leave a comment